• entries
  • comments
  • views

Month 5 (Completed)

Entry posted


The 5th month of Accutane was under the generic brand Zenatane and even though the dermatologist said it shouldn't change anything, for me it certainly did. For those of you out there whose pharmacy fills a prescription different than what you've been using, possibly due to change in insurance as was the case with me, you are actually able to request the brand name you've been using. I wish I had known that sooner! I had more breakouts in the 5th month than throughout the whole process! It's definitely been discouraging but slowly its a bit better. When I went in for the 5th month checkup she said to go back to using Claravis. Side effects are still the same-dry lips and skin. I still feel like I'm sweating more than before accutane but then again where I live it's extremely humid and hot so who knows if its from accutane itself. I've noticed redness on my cheeks and the scars seem a little more apparent now. I'm hoping once I go back on to Claravis it'll go back to the improvement I had seen in the prior months. I really hate the thought of doing 7 months if that's even possible. But as of now I am starting my 6th month. Although I rarely breakout I feel that one round of this medication may not be enough. I can only hope by some miracle it'll improve even more by the end of the 6th month!  

  Report Entry


There are no comments to display.

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now